# SDR ASOA20140923120

- Difficulty date: September 23, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145EP
- Aircraft serial: 145035
- Aircraft time: 32,706 hours, 32,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 101278
- Condition: Discharged
- Location: Emergency Lights
- Part time: 12,655 hours, 8,643 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION THE EMERGENCY LIGHTS WERE REPORTED TO BE INTERMITTENT WHEN TURNED ON BY THE F/A.  MAINTENANCE CHARGED THE NR 4 EMERGENCY LIGHT BATTERY, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
